# SDR ASAA2014060208016

- Difficulty date: June 2, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 30,299 hours, 8,902 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 10,000 FT, FM SJC AUTO FAIL LIGHT ILLUMINATED ON PRESSURIZATION CONTROL PANEL. ALTERNATE LIGHT ALSO ILLUMINATED. PRESSURIZATION NORMAL. SWITCHED CONTROL SW TO ALTN IAW QRH. ACFT GROUNDED. PERFORMED PRESSURIZATION SYSTEM GROUND TEST PER AMM 21-31-00 OPS CHECKED NORMAL. BOTH CABIN PRESSURIZATION CONTROL BITE CHECKED OK. MOVE SWITCH TO AUTO POSITION, AUTO FAIL LIGHT REMAIN OFF.
